<  Back to the Polytechnique Montréal portal

Mode coupling in nonuniform fibers: comparison between coupled-mode theory and finite-difference beam-propagation method simulations

F. Gonthier, A. Henault, Suzanne Lacroix, R. J. Black and Jacques Bures

Article (1991)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/52692/
Journal Title: Journal of the Optical Society of America B (vol. 8, no. 2)
Publisher: Optica Publishing Group
DOI: 10.1364/josab.8.000416
Official URL: https://doi.org/10.1364/josab.8.000416
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Gonthier, F., Henault, A., Lacroix, S., Black, R. J., & Bures, J. (1991). Mode coupling in nonuniform fibers: comparison between coupled-mode theory and finite-difference beam-propagation method simulations. Journal of the Optical Society of America B, 8(2), 416-421. https://doi.org/10.1364/josab.8.000416

Statistics

Dimensions

Repository Staff Only

View Item View Item